Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 528, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 22, 2005, 5:50 PM CDT for Sharkey County, Mississippi. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2005, 5:50 PM CDT (22:50 UTC)
- Expired
- Aug 22, 2005, 6:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 6:00 PM CDT | TSTM WND DMG | Rolling Fork, MS | ROLLING FORK POST OFFICE REPORTED SEVERAL LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 222249 SVRJAN MSC125-222330- /O.NEW.KJAN.SV.W.0528.050822T2250Z-050822T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 550 PM CDT MON AUG 22 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI THIS INCLUDES THE CITY OF ROLLING FORK * UNTIL 630 PM CDT * AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROLLING FORK...AND MOVING SOUTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CARY BY 625 PM CDT IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3300 9077 3297 9091 3273 9096 3274 9072 $$ CME
1 follow-up statement
000 WWUS54 KJAN 222306 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 605 PM CDT MON AUG 22 2005 MSC125-222330- /O.CON.KJAN.SV.W.0528.000000T0000Z-050822T2330Z/ SHARKEY MS- 605 PM CDT MON AUG 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR CENTRAL SHARKEY COUNTY... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF CARY...MOVING SOUTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CARY BY 615 PM CDT IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3300 9077 3297 9091 3273 9096 3274 9072 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:55 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 22, 3:55 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 355 PM CDT MON AUG 22 2005 .DISCUSSION...THE FOCUS OF THE FORECAST HAS NOW SHIFTED FROM THE HEAT TO WHERE AND HOW MUCH CONVECTION WILL DEVELOP. FINALIZING THE HEAT PORTION OF THE FORECAST...I WILL GO AHEAD AND CANCEL THE HEAT ADV EARLY. REASON FOR THIS IS...THE FEW SITES THAT MET THE CRITERIA TODAY EITHER HAVE OR WILL BE COOLING DOWN SHORTLY FROM NEARBY CONVECTION. NOW FOR TONIGHTS WX...BIG CHALLENGE IS EVOLVING THE CURRENT CONVECTION FOR THE NEXT 6HRS. SOME DECENT STORMS EXIST...BUT IT IS NOT GOING TOO CRAZY OUT THERE. ADDITIONALLY...COLD POOLS HAVENT REALLY GOTTEN ESTABLISHED YET AND FIGURING OUT HOW THEY EVOLVE AND DEVELOP NEW CONVECTION WILL BE KEY OVER THE NEXT HOUR OR TWO. I REALLY THINK THAT THE HWY 82 CORRIDOR WILL BE DONE WITH BY 7 PM AND MORE THAN LIKELY DONE WITH FOR THE NIGHT. I WILL HOLD ON TO SOME POPS UP THERE JUST IN CASE ANVIL PRECIP DEVELOPS AND LINGERS PAST 7 PM. I WILL HIT THE BEST POPS BETWEEN I-20 AND HWY 82. THIS IS WHERE I FEEL THE CURRENT CONVECTION AND OUTFLOWS WILL BE AT THE BEGINNING OF THE PERIOD. DUE TO THIS...I WILL GO WITH POPS SLIGHTLY HIGHER THAN GUIDANCE ALONG THE I-20 CORRIDOR FOR ANY DEVELOPMENT ALONG OUTFLOWS THAT DO MAKE IT FAR SOUTH. AS FOR AREAS S OF I-20...NOT TOO MUCH EXPECTED. WORKED OVER LOW LEVEL AIRMASS FROM YESTERDAY SEEMS TO HAVE REALLY DONE A JOB ALONG I-20 AND SOUTH. NO RECOVERY HAS TAKEN PLACE AND THE SUPPORT FROM 250MB IS NOT ENOUGH TO OVER COME THOSE NEGATIVE FACTORS. WILL KEEP POPS AROUND 20% JUST IN CASE BOUNDARIES CAN MAKE IT DOWN THERE. TUE IS ANOTHER TOUGH DAY FOR CONVECTION. I FEEL THE GFS IS A BIT OVERDONE WITH POPS...ESPECIALLY ACROSS THE NORTH. LOOKING DEEPER INTO THE MOS GUIDANCE...THE MODEL HAS THE BEST 6 HR POPS BEFORE 18Z WHICH IS RESULTING IN 70% POPS FOR THE WHOLE 12HR PERIOD. THIS WOULD ONLY OCCUR IF THERE WERE SOME MCS GOING ON OR THE REMNANTS OF ONE. I DONT FEEL THIS WILL OCCUR...THUS I DONT BELIEVE THE 70% POPS. DUE TO THIS...I WILL CUT THE GUIDANCE DOWN TO 50% ALONG THE 82 CORRIDOR. ELSEWHERE...THE COMBINATION OF THE OLD BOUNDARIES AND MOISTURE CONVERGENCE SHOULD ALLOW FOR STORMS ACROSS THE SOUTHERN 2/3 OF THE CWA DURING THE AFTERNOON. WILL FOLLOW THE GFS GUIDANCE AND GO WITH 60-70% POPS. HIGH TEMPS ON TUE LOOK TO BE COOLER. ISNT THAT FUNNY...IM TALKING ABOUT COOLER AND STILL WILL HAVE HIGHS IN THE 90-95 RANGE. WILL GO WITH TEMPS AROUND 90 UP NORTH AS THERE MAY BE SOME LINGERING MID LEVEL CLOUDS. ADDITIONALLY...CONVECTION MAY START BETWEEN 18-20Z ACROSS CENTRAL AND SOUTHERN AREAS WHICH WILL KEEP TEMPS FROM GETTING TOO HIGH AND WILL LIKELY PROVIDE ANVIL CLOUDS TO KEEP TEMPS AT BAY AS WELL. /CME/ WEDNESDAY...THE FRONTAL BOUNDARY WILL EXTEND ACROSS CENTRAL MISSISSIPPI INTO NORTHEAST LOUISIANA BY WEDNESDAY AFTERNOON. THE UPPER LEVEL SHORT WAVE ASSOCIATED WITH THE BOUNDARY WILL SHIFT OFF TO THE NORTHEAST AND THE BOUNDARY WILL HAVE LITTLE UPPER SUPPORT. WITH LITTLE UPPER SUPPORT THE BOUNDARY WILL BECOME STATIONARY AND WILL MAINLY BE REFLECTED AS AN INVERTED TROUGH EXTENDING FROM CENTRAL TENNESSEE INTO NORTHEAST LOUISIANA. EXPECT SHOWERS AND THUNDERSTORMS TO FORM ALONG THE REMNANTS OF THE BOUNDARY WEDNESDAY AFTERNOON AND EVENING. GUIDANCE LOOKS GOOD WITH A GENERAL 40 TO 50 POP OVER THE AREA. PRECIPITABLE WATER VALUES WILL BE NEAR 2.3 INCHES SO EXPECT AREAS OF HEAVY RAINFALL. TEMPERATURES ALSO LOOK GOOD SO WILL NOT MAKE ANY CHANGES. THURSDAY...THE BOUNDARY WILL BE VERY WEAK AND WILL BE STATIONARY OVER CENTRAL MISSISSIPPI ON THURSDAY. PRECIPITABLE WATER VALUES WILL STILL BE NEAR 2.0 TO 2.3 INCHES...ALSO A WEAK SHEAR AXIS WILL EXTEND ACROSS THE DELTA. THIS COMBINED WITH THE LATEST 12Z GFS RUN DEVELOPING A LITTLE MORE CONVECTION OVER THE DELTA THURSDAY...WILL BUMP UP POPS SLIGHTLY FOR THE NORTHWEST. EXPECT THE CONVECTION TO BE DIURNAL IN NATURE AND THERE WILL BE VERY LITTLE UPPER SUPPORT TO SUSTAIN ANY CONVECTION PAST THE EARLY EVENING HOURS...SO WILL LOWER OVERNIGHT POPS BELOW GUIDANCE. FRIDAY THROUGH MONDAY...THE GFS CONTINUES A SHEAR AXIS OVER NORTHWEST MISSISSIPPI AND DEVELOPING AFTERNOON CONVECTION BOTH SATURDAY AND SUNDAY. FEEL THE AREAL COVERAGE OF THE CONVECTION IS A BIT OVERDONE BOTH DAYS ON THE 12Z RUN. WILL GO WITH THE 00Z MEX GUIDANCE WHICH IS A LITTLE MORE CONSERVATIVE WITH 20 TO 30 POPS. THE GFS IS BUILDING A STRONG SURFACE RIDGE INTO THE AREA ON SUNDAY WITH STRONG SUBSIDENCE ALOFT...PUTTING AN END TO THE MAJORITY OF THE AFTERNOON CONVECTION ON SUNDAY AND MONDAY. THE GFS IS TRYING TO DEVELOP A TROPICAL SYSTEM AND BRING IT INTO THE GULF ON SATURDAY...BUT WAY TO FAR OUT TO BE CONCERNED. GUIDANCE TEMPERATURES LOOK GOOD THROUGH THE PERIOD WITH HIGHS IN THE LOW 90S AND LOWS IN THE LOW TO MID 70S. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 94 75 93 / 30 60 30 40 MERIDIAN 73 95 73 95 / 30 60 20 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CME LONG TERM: 15
Hazardous weather outlook, Aug 22, 5:08 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 508 PM CDT MON AUG 22 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232208- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 508 PM CDT MON AUG 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND LAST INTO THE EARLY EVENING. SOME OF THESE STORMS COULD BE ON THE STRONG TO SEVERE SIDE. THERE APPEARS TO BE TWO AREAS WHERE STORMS WILL BE MORE CONCENTRATED. THE FIRST WILL BE ACROSS AREAS OF EAST MISSISSIPPI AND SOUTHEAST MISSISSIPPI. HERE STORMS ARE EXPECTED TO BE ON THE STRONG SIDE WITH WIND GUSTS TO 45 MPH. THE SECOND AREA OF STORMS IS EXPECTED TO DEVELOP ACROSS PORTIONS OF ARKANSAS AND NORTHERN MISSISSIPPI DURING THE AFTERNOON. THIS AREA WILL BE LOCATED IN A REGION OF HIGHER SURFACE TEMPERATURES...HIGHER INSTABILITY AND INCREASED MID LEVEL WINDS. THESE COMBINATIONS WILL LEAD TO STORMS ORGANIZING LATE THIS AFTERNOON ACROSS PORTIONS OF SOUTHERN ARKANSAS AND NORTHERN MISSISSIPPI AND MOVING SOUTHWARD INTO THE NORTHERN PORTION OF THE FORECAST AREA. DUE TO THIS...ISOLATED SEVERE STORMS WILL BE POSSIBLE ALONG AND NORTH OF A WINNSBORO LOUISIANA TO LEXINGTON TO NOXUBEE MISSISSIPPI. ANY SEVERE STORM WILL BRING THE POTENTIAL FROM DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH AS WELL AS SMALL HAIL. SCATTERED STRONG...POSSIBLY SEVERE...THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW. DEEP MOISTURE WILL PERSIST AND THE AIR MASS WILL REMAIN UNSTABLE. THE BETTER CHANCE FOR STRONG CONVECTION WILL OCCUR IN AREAS ALONG AND SOUTH OF INTERSTATE 20 TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEED THIS AFTERNOON AND EVENING ACROSS THE NORTHWEST AND NORTHERN FORECAST AREA...OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Aug 22, 3:06 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 306 PM CDT MON AUG 22 2005 MSZ026-028>033-222158- CHOCTAW-CLAY-GRENADA-LOWNDES-MONTGOMERY-OKTIBBEHA-WEBSTER- 306 PM CDT MON AUG 22 2005 ...STRONG THUNDERSTORMS CONTAINING GUSTY WINDS POSSIBLE THIS AFTERNOON... AN CLUSTER OF THUNDERSTORMS IS POISED TO ACCELERATE SOUTHEAST ACROSS PORTIONS OF NORTHEAST MISSISSIPPI FROM 3 TO 5 PM. THE PRIMARY AREAS AFFECTED SHOULD BE GRENADA...STARKVILLE...COLUMBUS...AND ALSO OTHER COMMUNITIES ALONG THE HIGHWAY 82 CORRIDOR BETWEEN INTERSTATE 55 AND THE GOLDEN TRIANGLE. EXPECT WINDS WITH THE STORMS TO GUST UP TO 45 MPH AT TIMES...OR HIGHER...WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS ALSO ANTICIPATED. ISOLATED SEVERE STORMS ARE NOT OUT OF THE QUESTION GIVEN HIGH LEVELS OF ATMOSPHERIC INSTABILITY. STAY TUNED TO THE NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER UPDATES. 50
Special weather statement, Aug 22, 3:15 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT MON AUG 22 2005 LAZ007-222115- MOREHOUSE- 315 PM CDT MON AUG 22 2005 ...STRONG THUNDERSTORM OVER BASTROP AREA OF MOREHOUSE PARISH... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BASTROP. THE STORM WAS MOVING SOUTH AROUND 10 MPH. THE STORM SHOULD BUILD SOUTHWARD TOWARD COLLINSTON AND IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL. THE STRONG WINDS WILL BLOWN DOWN TREE LIMBS AND PERHAPS A STRAY TREE OR TWO. CRAVEN
Local storm report, Aug 22, 4:15 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT MON AUG 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG EUPORA 33.54N 89.28W
08/22/2005 WEBSTER MS EMERGENCY MNGR
ONE LARGE TREE REPORTED DOWN ON MARTIN LUTHER KIND ROAD
IN EUPORA.
&&
WESTERLocal storm report, Aug 22, 4:17 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CDT MON AUG 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM LIGHTNING MABEN 33.55N 89.08W
08/22/2005 WEBSTER MS EMERGENCY MNGR
ONE TRAILER CAUGHT ON FIRE RESULTING FROM A LIGHTNING
STRIKE IN MABEN.
&&
WESTERSpecial weather statement, Aug 22, 4:28 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 428 PM CDT MON AUG 22 2005 LAZ008-009-MSZ019-034>036-040-041-222300- EAST CARROLL-HOLMES-HUMPHREYS-ISSAQUENA-SHARKEY-SUNFLOWER-WASHINGTON- WEST CARROLL- 428 PM CDT MON AUG 22 2005 ...THUNDERSTORMS WITH GUSTY WINDS SHOULD CONTINUE TO MOVE SOUTH ALONG THE MISSISSIPPI RIVER LATE THIS AFTERNOON... AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS INTENSIFYING FROM NORTHERN HOLMES COUNTY MISSISSIPPI TO WEST CARROLL PARISH LOUISIANA AND CHICOT COUNTY ARKANSAS. THE STORMS WERE MOVING SOUTH AT 15 MPH. A POOL OF COLDER AIR ASSOCIATED WITH THE THUNDERSTORMS WILL PRODUCE GUSTY NORTH WINDS OF 25 TO 40 MPH AS IT MOVES SOUTH. HEAVIER STORMS IN A FEW LOCATIONS WILL PRODUCE WIND GUSTS OF 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL. THE STRONG WINDS WILL BLOWN DOWN TREE LIMBS AND PERHAPS A STRAY TREE OR TWO. CRAVEN
Local storm report, Aug 22, 5:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT MON AUG 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG SHELBY 33.95N 90.77W
08/22/2005 BOLIVAR MS EMERGENCY MNGR
TREES REPORTED DOWN ON THE NORTH END OF SHELBY. SOME
POWER LINES DOWN IN SHELBY. THREE LIGHT POLES AT SHELBY
HIGH SCHOOL FOOTBALL FIELD REPORTED DOWN.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 3:21 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 54 min |
| Aug 22, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 48 min |
| Aug 22, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 45 min |
| Aug 22, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 58 min |
| Aug 22, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 60 min |
| Aug 22, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 48 min |
| Aug 22, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.